VOL. 168 · NO. 15 | 15 October 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (15), (15 October 2019)
No abstract available
Articles
Vivek Shende, David Treumann, Harold Williams, Eric Zaslow
Duke Math. J. 168 (15), 2801-2871, (15 October 2019) DOI: 10.1215/00127094-2019-0027
KEYWORDS: Legendrian knots, cluster algebras, constructible sheaves, Character varieties, 53D12, 32S60, 05E99
Brian Collier, Nicolas Tholozan, Jérémy Toulisse
Duke Math. J. 168 (15), 2873-2949, (15 October 2019) DOI: 10.1215/00127094-2019-0052
KEYWORDS: maximal representations, Higgs bundles, pseudo-Riemannian geometry, Anosov representations, geometric structures, 20H10, 53C50, 14H60, 22E40, 58E12, 57M50
Manjul Bhargava, Zev Klagsbrun, Robert J. Lemke Oliver, Ari Shnidman
Duke Math. J. 168 (15), 2951-2989, (15 October 2019) DOI: 10.1215/00127094-2019-0031
KEYWORDS: abelian varieties, Selmer groups, geometry of numbers, rational points, quadratic twists, 14G05, 11G10
Backmatter
Duke Math. J. 168 (15), (15 October 2019)
No abstract available
Back to Top